首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:INTERNAL PARAMETRICITY FOR CUBICAL TYPE THEORY
  • 本地全文:下载
  • 作者:Evan Cavallo ; Robert Harper
  • 期刊名称:Logical Methods in Computer Science
  • 印刷版ISSN:1860-5974
  • 电子版ISSN:1860-5974
  • 出版年度:2021
  • 卷号:17
  • 期号:4
  • 页码:1-60
  • DOI:10.46298/lmcs-17(4:5)2021
  • 语种:English
  • 出版社:Technical University of Braunschweig
  • 摘要:We define a computational type theory combining the contentful equality structure of cartesian cubical type theory with internal parametricity primitives. The combined theory supports both univalence and its relational equivalent, which we call relativity. We demonstrate the use of the theory by analyzing polymorphic functions between higher inductive types, observe how cubical equality regularizes parametric type theory, and examine the similarities and discrepancies between cubical and parametric type theory, which are closely related. We also abstract a formal interface to the computational interpretation and show that this also has a presheaf model.
  • 关键词:cubical type theory;parametricity;computational type theory;modal type theory
国家哲学社会科学文献中心版权所有